# SDR HNAA2014121700369

- Difficulty date: December 17, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 63,001 hours, 70,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 85
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A'S EMERGENCY LIGHT SWITCH BACK LIGHT IS INOPERATIVE.  R & R BULB IN BACK LIGHT SWITCH.  OPS CHECKED GOOD.
